Linear Fractional Representations of Uncertain Systems

Juan C. Cockburn, Blaise G. Morton

Research output: Contribution to journalArticlepeer-review

106 Scopus citations

Abstract

We present a new systematic procedure to find low-order linear fractional representations of systems with polynomial parametric uncertainty. The idea is to exploit the structure of the uncertainty to decompose a multidimensional polynomial matrix into sums and products of simple factors for which minimal linear fractional representations can be obtained. This approach is implemented in the structured tree decomposition algorithm, which generates a tree whose leaves are simple factors. An example is presented to illustrate the advantages of this approach.

Original languageEnglish (US)
Pages (from-to)1263-1271
Number of pages9
JournalAutomatica
Volume33
Issue number7
DOIs
StatePublished - Jul 1997

Bibliographical note

Funding Information:
This work was supported in part by grants from the NSF through the IMA and by Honeywell Corporation.

Keywords

  • Multidimensional systems
  • Robust control
  • Structured singular value
  • Uncertainty

Fingerprint

Dive into the research topics of 'Linear Fractional Representations of Uncertain Systems'. Together they form a unique fingerprint.

Cite this